# SDR ASAA2018030923820

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 6,936 hours, 2,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Not Reported
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT OPEN FULLY. GROUNDED - YES. SERVICED L-2 DOOR HINGE POINTS PER AMM 12-25-13-640-801 OPS CHECKS NORMAL.
